VOL. 50 · NO. 6 | December 2020
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 50 (6), (December 2020)
No abstract available
Rocky Mountain J. Math. 50 (6), (December 2020)
No abstract available
Articles
Bashir Ahmad, Madeaha Alghanmi, Ahmed Alsaedi
Rocky Mountain J. Math. 50 (6), 1901-1922, (December 2020) DOI: 10.1216/rmj.2020.50.1901
KEYWORDS: Caputo and Riemann–Liouville generalized fractional derivatives, coupled system, integral boundary conditions, existence, fixed point, 26A33, 34A08, 34B15
Elvan Akın, Gülşah Yeni
Rocky Mountain J. Math. 50 (6), 1923-1934, (December 2020) DOI: 10.1216/rmj.2020.50.1923
KEYWORDS: Time scales, nonoscillation, ‎oscillation‎, advanced and delay, four-dimensional systems, 34N05, 34C10
Elhoussine Azroul, Farah Balaadich
Rocky Mountain J. Math. 50 (6), 1935-1949, (December 2020) DOI: 10.1216/rmj.2020.50.1935
KEYWORDS: Orlicz–Sobolev spaces, quasilinear elliptic systems, Weak solution, Young measures, 35D30, 35J57, 46E30
Mohammed Bachir, Gonzalo Flores
Rocky Mountain J. Math. 50 (6), 1951-1964, (December 2020) DOI: 10.1216/rmj.2020.50.1951
KEYWORDS: asymmetric normed space, index of symmetry, Baire category theorem, Hahn–Banach theorem, topological classification, 46A22‎, 46B20, 54E52
Erica Barrett, Emil Graf, Susan Loepp, Kimball Strong, Sharon Zhang
Rocky Mountain J. Math. 50 (6), 1965-1988, (December 2020) DOI: 10.1216/rmj.2020.50.1965
KEYWORDS: completions of local rings, prime ideals, 13J10
Harold Bennett, David Lutzer
Rocky Mountain J. Math. 50 (6), 1989-2000, (December 2020) DOI: 10.1216/rmj.2020.50.1989
KEYWORDS: $\omega_1$, countable ordinals, club-set, stationary set, pressing down lemma, Borel sets Borel measure, Borel measure, Ulam matrix, products of stationary sets, 54B10, 54F05, 54G15, 03E10
Salah Boulares, Abdellatif Ben Makhlouf, Hassane Khellaf
Rocky Mountain J. Math. 50 (6), 2001-2010, (December 2020) DOI: 10.1216/rmj.2020.50.2001
KEYWORDS: Fractional differential equations, integral inequalities, 26A33, 26D15
Ping Chen, Wing-Sum Cheung
Rocky Mountain J. Math. 50 (6), 2011-2021, (December 2020) DOI: 10.1216/rmj.2020.50.2011
KEYWORDS: Convex functions, Hermite–Hadamard integral inequality, optimal mass transportation, 26B25, 26D15, 49Q20
Martyn R. Dixon, Leonid A. Kurdachenko, Igor Ya. Subbotin
Rocky Mountain J. Math. 50 (6), 2023-2034, (December 2020) DOI: 10.1216/rmj.2020.50.2023
KEYWORDS: $G$-contrainvariant subspace, hypercentral group, 20H25, 20E34, 20F29
Valérie Flammang
Rocky Mountain J. Math. 50 (6), 2035-2045, (December 2020) DOI: 10.1216/rmj.2020.50.2035
KEYWORDS: algebraic integers, measure, explicit auxiliary functions, recursive algorithm, 11C08, 11R06, 11Y40
Gevórg Avágovich Grigorian
Rocky Mountain J. Math. 50 (6), 2047-2057, (December 2020) DOI: 10.1216/rmj.2020.50.2047
KEYWORDS: Riccati equation, Hamiltonian systems, conjoined solutions, ‎oscillation‎, Trace, nonnegative (positive) definiteness, least eigenvalue of the Hermitian matrix, 34C10, 34C99
Nassim Guerraiche, Samira Hamani, Johnny Henderson
Rocky Mountain J. Math. 50 (6), 2059-2072, (December 2020) DOI: 10.1216/rmj.2020.50.2059
KEYWORDS: existence, Caputo derivative, fractional differential inclusion, multipoint boundary, convex, nonconvex, 26A33
Roghayeh Hafezieh, Pablo Spiga
Rocky Mountain J. Math. 50 (6), 2073-2095, (December 2020) DOI: 10.1216/rmj.2020.50.2073
KEYWORDS: bipartite divisor graph, character degrees, conjugacy class sizes, prime graph, divisor graph, 05C25, 05C75
Yoshinosuke Hirakawa
Rocky Mountain J. Math. 50 (6), 2097-2102, (December 2020) DOI: 10.1216/rmj.2020.50.2097
KEYWORDS: Diophantine equations, Hasse principle, Norm form equations, Cyclotomic fields, 11D57, 11D41, 11D72, 11R18
John Hopfensperger
Rocky Mountain J. Math. 50 (6), 2103-2115, (December 2020) DOI: 10.1216/rmj.2020.50.2103
KEYWORDS: amenable groups, invariant means, FC groups, Fourier algebras, ultrafilters, Cardinality, 20F24, ‎43A07‎, 43A30
Anuj Jakhar
Rocky Mountain J. Math. 50 (6), 2117-2125, (December 2020) DOI: 10.1216/rmj.2020.50.2117
KEYWORDS: ring of algebraic integers, integral basis and discriminant, monogenic number fields, 11R04, 11R29
Caochuan Ma
Rocky Mountain J. Math. 50 (6), 2127-2139, (December 2020) DOI: 10.1216/rmj.2020.50.2127
KEYWORDS: global well-posedness, Hall-MHD equations, large velocity, 35Q35, 76N10, 76W05
Mohammed M. Matar
Rocky Mountain J. Math. 50 (6), 2141-2148, (December 2020) DOI: 10.1216/rmj.2020.50.2141
KEYWORDS: existence, uniqueness, hybrid, neutral, fractional differential system, Dhage, 26A33, 34A08
Mohit Mishra, Rishabh Agnihotri, Kalyan Chakraborty
Rocky Mountain J. Math. 50 (6), 2149-2155, (December 2020) DOI: 10.1216/rmj.2020.50.2149
KEYWORDS: cyclotomic field, real quadratic field, class group, Class number, primary rank, 11R18, 11R29, 11R11
Parvaneh Nadi, Farhad Rahmati
Rocky Mountain J. Math. 50 (6), 2157-2165, (December 2020) DOI: 10.1216/rmj.2020.50.2157
KEYWORDS: Lyubeznik numbers, Betti numbers, initial ideals, cohomologically full rings, 13D45, 13F55, 13P10
Xuan Tho Nguyen
Rocky Mountain J. Math. 50 (6), 2167-2178, (December 2020) DOI: 10.1216/rmj.2020.50.2167
KEYWORDS: rational points, elliptic curve Chabauty, Diophantine equations, 14G05, 14G25, 11R04
Michael A. Nyblom
Rocky Mountain J. Math. 50 (6), 2179-2197, (December 2020) DOI: 10.1216/rmj.2020.50.2179
KEYWORDS: Self-avoiding walk, folded walk, unfolded walk, generating function, 05A15, 05C30
Xinqiang Qin, Dayao Peng, Gang Hu
Rocky Mountain J. Math. 50 (6), 2199-2212, (December 2020) DOI: 10.1216/rmj.2020.50.2199
KEYWORDS: radial point interpolation method, nonlinear space fractional advection-diffusion equations, meshless technique, Caputo derivative, Gauss–Jacobi quadrature, 65M22, 65M70
Min Shi, Yajuan Yu, Qi Xu
Rocky Mountain J. Math. 50 (6), 2213-2222, (December 2020) DOI: 10.1216/rmj.2020.50.2213
KEYWORDS: stability, Hopf bifurcation, Hindmarsh–Rose neuron model, Fractional calculus, time-delay, 34A08
Hengcai Tang
Rocky Mountain J. Math. 50 (6), 2223-2233, (December 2020) DOI: 10.1216/rmj.2020.50.2223
KEYWORDS: Dirichlet $L$-function, divisor problem, Riemann hypothesis, 11F30, 11L20, 11M06
Dongliang Yan
Rocky Mountain J. Math. 50 (6), 2235-2244, (December 2020) DOI: 10.1216/rmj.2020.50.2235
KEYWORDS: shape of connected component, symmetric positive solutions, bifurcation, Principal eigenvalue, 34B05, 34C23, 74K10
Linmei Yu, Yuanyuan Zhang, Weidong Wang
Rocky Mountain J. Math. 50 (6), 2245-2255, (December 2020) DOI: 10.1216/rmj.2020.50.2245
KEYWORDS: dual mixed volume, Brunn–Minkowski inequality, cyclic inequality, 52A20, 52A39, 52A40
Li Zhang
Rocky Mountain J. Math. 50 (6), 2257-2264, (December 2020) DOI: 10.1216/rmj.2020.50.2257
KEYWORDS: overpartition, congruence, dissection formula, Hecke eigenform, 05A17, 11P83
Yanfang Zhang, Xiaochun Fang
Rocky Mountain J. Math. 50 (6), 2265-2280, (December 2020) DOI: 10.1216/rmj.2020.50.2265
KEYWORDS: $c$-numerical radius, unitary similarity invariant function, preservers, diameter of operators, 47A12, 47B49
Back to Top